Hello Nichole03. I'd stick to the way that the drug was prescribed by your doctor. Drugs such as Ritalin (CNS) are meant to be taken on a daily basis. Its difficult on your system when its stopped abruptly. You might ask your doctor to confirm or get her/his opinion. Best of wishes,pledge
Hi Nichole - It looks like you've found you're answer. Just wanted to add that my son was diagnosed with ADHD, and the Dr. said that there were several ADHD drugs, the immediate release stimulants particularly, that were okay to skip for the weekends and/or for summers when out of school, if the Dr. okays it. It was nice to take the break for my son. Ritalin is unlike certain other meds that one must titrate on and off of because it doesn't need to build up in the blood stream. Many kids do this... Good luck!
- Ritalin LA Information for Consumers
- Ritalin LA Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ritalin LA (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 2 answers
Posted 12 Mar 2010 • 1 answer
Posted 20 Jan 2012 • 7 answers
Posted 6 May 2013 • 2 answers
Posted 5 Jun 2016 • 0 answers